K-unirationality of conic bundles over large arithmetic fields
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 311-320
@incollection{AST_1992__209__311_0,
     author = {Yanchevskij, Vyacheslav I.},
     title = {$K$-unirationality of conic bundles over large arithmetic fields},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {311-320},
     zbl = {0820.14035},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__209__311_0}
}
Yanchevskij, Vyacheslav I. $K$-unirationality of conic bundles over large arithmetic fields, in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 311-320. http://www.numdam.org/item/AST_1992__209__311_0/

[1] M. Artin, Brauer Seven varieties, in: Lecture Notes in Math., 917 (1982). | Zbl 0536.14006

[2] N. Bourbaki, Éléments de mathématique. Algèbre commutative. Paris 1965. | Zbl 1101.13300

[3] C. Chevalley, Introduction to the theory of algebraic functions of one variable. New York 1951. | Article | Zbl 0045.32301

[4] G.-J. Frey, Pseudo-algebraically closed fields with non-archimedean real valuations. J. Algebra 26 (1973), 202-207. | Article | Zbl 0264.12105

[5] W.-D. Geyer, Galois groups of intersections local fields, Israel J. of Math. 30 (1978) 382-396. | Article | Zbl 0383.12014

[6] A. Grothendieck, Éléments de Géométrie Algébrique, IV, P. 1, Publ. Math. IHES 20 (1964). | Numdam | Zbl 0136.15901

[7] D. Haran, M. Jarden, The absolute Galois group of a pseudo p-adically closed, J. reine und angew. Math. 383 (1988), 147-206. | Zbl 0652.12010

[8] V. A. Iskovskikh, Rational surfaces with a pencil of curves, Mat. Sbornik 74 (1967), 608-638 | Zbl 0181.24003

V. A. Iskovskikh, Rational surfaces with a pencil of curves (= Math. USSR-Sbornik 3 (1967), 563-587). | Article | Zbl 0181.24003

[9] M. Jarden, Elementary statements over large algebraic fields, Trans. Amer. Math. Soc. 164 (1972), 67-91. | Article | Zbl 0235.12104

[10] M. Jarden, The elementary theory of large e-fold ordered fields, Acta mathematica 149 (1982), 240-260. | Article | Zbl 0513.12020

[11] S. Lang, Algebra, Addison-Wesley Publishing Company, Reading, Mass. 1965. | Zbl 0712.00001

[12] A. Prestel, Lectures on formally real fields, IMPA, Rio de Janeiro 1975. | Zbl 0548.12010

[13] A. Prestel, Pseudo real closed fields, in: Lecture Notes in Math. 872 (1981), 127-156. | Zbl 0466.12018

[14] A. Prestel, P. Roquette, Formally p-adic fields, Lecture Notes in Math. 872 (1984). | Zbl 0523.12016

[15] J-P. Serre, Cohomologie galoisienne, Springer, Berlin-Göttingen-Heidelberg-New York 1964. | Zbl 0128.26303

[16] I. I. Voronovich, On splitting fields of central simple algebras over rational function fields, Dokl. Akad. Nauk BSSR (1986), 773-775 (in Russian). | Zbl 0609.12014

[17] W. Wheeler, Model-complete theories of pseudo algebraically closed fields, Ann. Math. Logic 17 (1979), 205-226. | Article | Zbl 0473.03029

[18] V. I. Yanchevskiï, K-unirationality of conic bundles and splitting fields of central simple algebras, Dokl. Akad. Nauk BSSR 29 (1985), 1061-1064 (in Russian). | Zbl 0609.14030